# SDR C2XA08CL129

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 5,652 hours, 3,118 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 5,640 hours, 3,112 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Part number: 23083711
- Part serial: MQ513416
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 5,640 hours, 3,112 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

IAH FLIGHT NR 2249 THE CREW REPORTED A LAV SMOKE WARNING IN FLIGHT.  THE CABIN FILLED WITH SMOKE MINUTES AFTER TAKEOFF.  THE ACFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MX REPLACED THE NR 2 ENGINE AND OPS CHECKS WERE GOOD. THE TEARDOWN REPORT REVEALED THE CAUSE OF SMOKE WAS LEAKAGE FROM THE COOL FRONT SUMP.
